MAUDE Adverse Event Report: LIVANOVA USA INC. PERFUSION TUBING PACK; TUBING, PUMP, CARDIOPULMONARY BYPASS

LIVANOVA USA INC. PERFUSION TUBING PACK; TUBING, PUMP, CARDIOPULMONARY BYPASS
Model Number 044004302
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova usa received a report of a perfusion tubing pack which had the coloured clamps of cardioplegia delivery lines inverted.Red clamp was found on white clamp line and vice versa.The event occurred during procedure.There was no patient injury.

Brand Name
PERFUSION TUBING PACK
Common Device Name
TUBING, PUMP, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA USA INC.
14401 w 65th way
arvada CO 80004
Manufacturer (Section G)
LIVANOVA USA INC.
14401 w 65th way
arvada CO 80004
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key24065413
Report Number1718850-2026-90001
Device Sequence Number10282698
Product Code DWE
UDI-Device Identifier00803622134289
UDI-Public(01)00803622134289(17)270902(11)250902(240)044004302(10)2524500014
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K981613
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number044004302
Device Lot Number2524500014
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown